# SDR GTIA021209

- Difficulty date: August 13, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING MIDDLE SPOILER PANEL UPPER SIDE TAPS DELAMINATED INBOARD TO OUTBOARD.  REMOVED LEFT INBOARD FLIGHT SPOILER.  OK TO INSTALL SERVICEABLE LEFT INBOARD FLIGHT SPOILER.  INSTALLED LEFT INBOARD FLIGHT SPOILER.  (M)
